Coupled Fixed Point Theorems for Monotone Mappings in Partially Ordered Metric Spaces

Stojan Radenović

In this paper, by reducing of coincidence and coupled xed point results in ordered metric spaces to the respective results for mappings with one variable, some recent results established by T. G. Bhaskar and V. Lakshmikantham [T. G. Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis 65 (2006) 379-1393], V. Lakshmikantham and L. Ćirić [V. Lakshmikantham, L. Ćirić, Coupled xed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis 70 (2009) 4341{4349] are extended, generalized, unified and improved by using mappings with monotonicity instead of with mixed monotone property. Moreover, two examples are given to support these improvements.